MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRITANIUM REVISION ACETABULAR; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH TRITANIUM REVISION ACETABULAR; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 509-02-54E
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Injury (2348)
Date of Event 10/27/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.The information in this report was provided by stryker orthopaedics legal affairs department.No additional information is available at this time due to the ongoing litigation.Should additional information become available, the evaluation summary will be submitted in a supplemental report.
 
Event or Problem Description
Update per medical review: "on (b)(6) 2015 she underwent a right acetabular liner change and achilles allograft to the posterior capsule for "unstable right tha".".
 
Additional Manufacturer Narrative
An event regarding instability involving a tritanium shell was reported.Conclusions: medical review confirms instability, however, only the liner and head were revised.The shell and screws previously implanted remained in the patient.Medical review notes: "an office visit of november 12, 2015 notes, "doing good in brace".When seen on (b)(6) 2015 it was noted, "in abduction brace going to p.T, getting stronger".On (b)(6) 2016 she was seen and it was noted, "going to p.T.After last surgery no more dislocations, on a cane".There is no documented follow-up subsequent to this visit available." there is no indication that the cup was loose and could have lead to instability,.
 
Event or Problem Description

Brand Name
TRITANIUM REVISION ACETABULAR
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key7611390
Report Number0002249697-2018-01865
Device Sequence Number11311375
Product Code LPH
UDI-Device Identifier07613327025149
UDI-Public07613327025149
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K143085
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2015
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2020
Device Catalogue Number509-02-54E
Device Lot Number4W65TH
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/25/2018
Supplement Date Received by Manufacturer06/25/2018
Initial Report FDA Received Date06/18/2018
Supplement Report FDA Received Date07/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age77 YR
Patient Weight61